# SDR 2021F00125

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Engine: Pwc PW306D1
- Engine time: 1,614 hours, 1,026 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory G/B
- Part time: 1,614 hours, 1,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE ACCESSORY GEARBOX REAR COVER HAS MULTIPLE AREAS OF CORROSION. ACCOMPLISH TEMPORARY REPAIR AND PROTECTION OF THE AGB COVER FLANGES FROM MINOR CORROSION IAW P&WC 306D1 MM 72-60-01 REV. 17.
